On some nonlinear hyperbolic systems with damping boundary conditions

Yoshihiro Shibata*, Zheng Songmu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)233-266
Number of pages34
JournalNonlinear Analysis
Issue number3
Publication statusPublished - 1991
Externally publishedYes


  • Damping boundary condition
  • decay rate
  • global existence
  • nonlinear elastic equations
  • nonlinear hyperbolic systems of 2nd order
  • nonlinear wave equations
  • spectral analysis

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this